# SDR USAA2012061100008

- Difficulty date: May 29, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 328, BETWEEN LBL 30 TO RBL 64.  REPAIRED FLOORBEAM T-CAP AT BS 328, BETWEEN LBL 30 TO RBL 64 IAW B737-400 SRM 53-10-51-2R.
